# SDR GAIA99037

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6807
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ATL/JFK - DURING INITIAL DESCENT, OIL FILTER BYPASS LIGHT ILLUMINATED ON NR 2 ENGINE.  PRIOR TO SHUT DOWN, OIL PRESSURE 45 PSI, OIL TEMP 102 DEGREES CELSIUS.  FUEL HEAT HAD BEEN APPLIED FOR 1 MINUTE.  CREW FOLLOWED OIL BYPASS LIGHT ILLUMINATION PROCEDURES.  LIGHT EXTINGUISHED WITH REDUCTION IN THRUST.  AFTER APPROX 1 MINUTE, LIGHT CAME ON AND STAYED ON.  PRECAUTIONARY SHUT DOWN OF ENG CARRIED OUT.  CREW DECLARED AN EMERGENCY INTO JFK, MADE AN UNEVENTFUL LANDING.  MAINT ACCOMPLISHED NR 2 ENGINE OIL FILTER INSPECTION.  NO METAL FOUND.  THE FILTER WAS CLEANED AND REPLACED.  ENGINE RUN CARRIED OUT AND FILTER WAS LEAK CHECKED GOOD.  OIL FILTER BYPASS LIGHT REMAINED OUT.  ACCOMPLISHED IAW BOEING 727 MM 79-33-00.  (X)
